Spectral properties of some operator matrices

Il Bong Jung, Eungil Ko, Carl Pearcy

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We study the classes of Jordan and n-normal operators, especially from the standpoint of spectral properties. We show that these classes have many of the good spectral properties of normal operators by showing this for a class of operators that contains both of the above-mentioned classes. We then obtain various consequences of our spectral results.

Original languageEnglish
Pages (from-to)37-46
Number of pages10
JournalArchiv der Mathematik
Issue number1
StatePublished - 1 Jan 2003

Bibliographical note

Funding Information:
Acknowledgement. The first author was supported by KOSEF 2000-1-10100-002-3. The second author was supported by KOSEF, under grant No. 971-0102-007-2, 1997-99. The third author appreciates the support of the National Science Foundation during the past thirty-six years.


Dive into the research topics of 'Spectral properties of some operator matrices'. Together they form a unique fingerprint.

Cite this